# SDR ASOA2014030610075

- Difficulty date: March 4, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 23,654 hours, 16,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CYCLE ON AND OFF WITH EMERGENCY LIGHTS SWITCH IN THE ARM POSITION  R & R PRINTED CIRCUIT BOARD ASSY JB-11, PCB5, IAW AMM 24-06-11, IPC 24-06-11 ITEM 40, OPS CHECK GOOD.  PN ON AND OFF E520005-705A, SN ON E0102, SN OFFE0250.
